MathSciNet Relay Station
MathSciNet bibliographic data
MR628513 81E10 (32L10 53C80)
Corrigan, E.; Goddard, P. An $n$ monopole solution with $4n-1$ degrees of freedom. Comm. Math. Phys. 80 (1981), no. 4, 575–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement